Top answers from doctors based on your search:
Disclaimer

garamycin allergy signs

A 34-year-old member asked:
Dr. Matthew Goren
32 years experience Ophthalmology
No: Unless you have a particular sensitivity or allergy to that drug. It is very commonly used for that purpose.
Dr. Thomas Wolf
41 years experience Ophthalmology
Probably not: My main problem with this is that it does have a significant allergic profile in many patients where the actually worsen ; start using more because th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 36-year-old member asked:
Dr. Evans Prieston
44 years experience Pharmacology
Gentamicin Dose: The correct volume to draw up in the syringe is 0.875 ml. Be sure that you have a syringe that is calibrated in units small enough where you can accu ... Read More
A 40-year-old member asked:
Dr. Morris Westfried
46 years experience Dermatology
No: What is being treate .This combo is trying to treat fungus, inflammation and infection with bacteroa at same time. Problem should should be properly d ... Read More
A 35-year-old member asked:
Dr. Martin Raff
56 years experience Infectious Disease
Gentamicin: This aminoglycoside antibiotic will not heal tattoos. If you are asking if it can be used topically to treat a skin infection due to the tattoo the an ... Read More
A 31-year-old member asked:
Dr. Richard Bensinger
52 years experience Ophthalmology
Sometimes: Most pink eye is viral and garamycin (gentamicin), (gentamicin) a good anti bacterial, will have no positive effect. Sometimes it can be bacterial an ... Read More
A 42-year-old female asked:
Dr. Aamir Siddiqi
32 years experience Family Medicine
No, likely upset: Garamycin (gentamicin) is gentamycin an antibiotic which may cause, nausea, upset stomach and possibly diarrhea, similar symptoms as a viral abdominal ... Read More
5
5 thanks
A 35-year-old female asked:
Dr. Noel Alonso
23 years experience Pediatrics
Yes.: Garamycin (gentamicin) is an acceptable front-line treatment for "pink eye" (conjunctivitis); however, as there is a lot of emerging resistance to som ... Read More
2
2 thanks
A 25-year-old female asked:
Dr. Gehrig Harris
17 years experience Family Medicine
Good treatment: For a mild cellulitis you should be fine to use a topical anitbiotic like Vibramycin (doxycycline) and/or Tobramycin. I usually use one or the other b ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Richard Bensinger
52 years experience Ophthalmology
Depends: If your eye is infected with a susceptible bacterium, then the response will be rapid and you should notice improvent in 2-4 days. If you have the fa ... Read More
A 29-year-old member asked:
Dr. Jeffrey Paul
39 years experience Ophthalmology
A week or less: Garamycin (gentamicin) is not used much by ophthalmologists any longer for "pinkeye", or conjunctivitis. Nevertheless, it is a reasonable choice for s ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month